American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 117 found      Go to page: 1 2 3 4

[61] S. P. Zhou. On the M\"untz rational approximation rate . Proc. Amer. Math. Soc. 121 (1994) 179-183. MR 1204388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Oscar P. Bruno and Fernando Reitich. Approximation of analytic functions: a method of enhanced convergence . Math. Comp. 63 (1994) 195-213. MR 1240654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Z. Ditzian, D. Jiang and D. Leviatan. Inverse theorem for best polynomial approximation in $L\sb p,\;0. Proc. Amer. Math. Soc. 120 (1994) 151-155. MR 1160297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Carl de Boor, Ronald A. DeVore and Amos Ron. Approximation from shift-invariant subspaces of $L\sb 2(\bold R\sp d)$ . Trans. Amer. Math. Soc. 341 (1994) 787-806. MR 1195508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] A. L. Levin and D. S. Lubinsky. Christoffel functions and orthogonal polynomials for exponential weights on $[-1,1]$. Memoirs of the AMS 111 (1994) MR 1222183.
Book volume table of contents   

[66] A. Ron and N. Sivakumar. The approximation order of box spline spaces . Proc. Amer. Math. Soc. 117 (1993) 473-482. MR 1110553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Karlheinz Gröchenig. Reconstruction algorithms in irregular sampling . Math. Comp. 59 (1992) 181-194. MR 1134729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Z. Ditzian. A measure of smoothness related to the Laplacian . Trans. Amer. Math. Soc. 326 (1991) 407-422. MR 1068926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] George A. Anastassiou. Bivariate monotone approximation . Proc. Amer. Math. Soc. 112 (1991) 959-964. MR 1069682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Charles K. Chui and Xie Chang Shen. On Hermite-Fej\'er interpolation in a Jordan domain . Trans. Amer. Math. Soc. 323 (1991) 93-109. MR 1018573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Q. I. Rahman and G. Schmeisser. Characterization of functions in terms of rate of convergence of a quadrature process . Proc. Amer. Math. Soc. 111 (1991) 85-94. MR 1045597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Ronald A. DeVore and Xiang Ming Yu. Degree of adaptive approximation . Math. Comp. 55 (1990) 625-635. MR 1035930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] K. G. Ivanov, E. B. Saff and V. Totik. Approximation by polynomials with locally geometric rates . Proc. Amer. Math. Soc. 106 (1989) 153-161. MR 964456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] E. B. Saff and V. Totik. Behavior of polynomials of best uniform approximation . Trans. Amer. Math. Soc. 316 (1989) 567-593. MR 961628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Mark A. Lukas. Convergence rates for regularized solutions . Math. Comp. 51 (1988) 107-131. MR 942146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Z. Ditzian. On the Marchaud-type inequality . Proc. Amer. Math. Soc. 103 (1988) 198-202. MR 938668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] D. Zwick. Existence of best $n$-convex approximations . Proc. Amer. Math. Soc. 97 (1986) 273-276. MR 835879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] C. Underhill. Some asymptotic properties of Pad\'e approximants to $e\sp {-x}$ . Math. Comp. 47 (1986) 253-263. MR 842133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Frank Stenger. Explicit, nearly optimal, linear rational approximation with preassigned poles . Math. Comp. 47 (1986) 225-252. MR 842132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Reinhard Farwig. Rate of convergence of Shepard's global interpolation formula . Math. Comp. 46 (1986) 577-590. MR 829627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] D. Leviatan. Pointwise estimates for convex polynomial approximation . Proc. Amer. Math. Soc. 98 (1986) 471-474. MR 857944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Rong Qing Jia. Approximation order from certain spaces of smooth bivariate splines on a three-direction mesh . Trans. Amer. Math. Soc. 295 (1986) 199-212. MR 831196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Ronald A. DeVore. Approximation by rational functions . Proc. Amer. Math. Soc. 98 (1986) 601-604. MR 861758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] C. de Boor and R.-Q. Jia. Controlled approximation and a characterization of the local approximation order . Proc. Amer. Math. Soc. 95 (1985) 547-553. MR 810161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Jon Borwein. Some modular identities of Ramanujan useful in approximating $\pi$ . Proc. Amer. Math. Soc. 95 (1985) 365-371. MR 806072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] H. N. Mhaskar and E. B. Saff. Weighted polynomials on finite and infinite intervals: a unified approach. Bull. Amer. Math. Soc. 11 (1984) 351-354. MR 752796.
Abstract, references, and article information   
View Article: PDF

[87] Z. Ditzian. Moduli of continuity in ${\bf R}\sp{n}$ and $D\subset {\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 282 (1984) 611-623. MR 732110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] D. Leviatan. The degree of copositive approximation by polynomials . Proc. Amer. Math. Soc. 88 (1983) 101-105. MR 691286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] S. M. Mazhar. On the degree of approximation of a class of functions by means of Fourier series . Proc. Amer. Math. Soc. 88 (1983) 317-320. MR 695266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Lloyd N. Trefethen and Martin H. Gutknecht. Real vs. complex rational Chebyshev approximation on an interval . Trans. Amer. Math. Soc. 280 (1983) 555-561. MR 716837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 117 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia